# SDR HALA9800364

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - FLT 11 - SMOKE IN COCKPIT.  REMOVED AND REPLACED FE SEAT, OPS CHECK GOOD.  (M)
